Title

A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions

Document Type

Article

Language

eng

Publication Date

9-2016

Publisher

Mathematical Association of America

Source Publication

College Mathematics Journal

Source ISSN

0746-8342

Abstract

In the same vein as a Classroom Capsule of Arnold Insel on the arctangent, we present a direct geometric derivation of the integral formulae for the inverse hyperbolic functions. We then use these formulae to obtain the derivatives of the various hyperbolic trigonometric functions.

Comments

College Mathematics Journal, Vol. 47, No. 4 (September 2016): 297-299. DOI.